# SDR UIEA200800007

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 67,055 hours, 12,990 cycles
- Engine: Ge CF650E2
- Engine time: 795 hours, 3,825 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB WITH AUTOTHROTTLES ENGAGED AND CLIMB THRUST SET AT APPROX FL10.5 NR 4 ENGINE ROLLED BACK TO IDLE THRUST AFTER ABOUT 10 SECONDS NR 4 ENGINE RETURNED TO CLIMB THRUST.  THE THRUST LEVER NEVER MOVED.  THE ENGINE OPERATED NORMAL FOR THE REMAINDER OF THE FLIGHT.  INSPECTED INLET AND EXHAUST PER AMM 71-00-00, NO DEFECTS NOTED.  FOLLOW TROUBLESHOOTING CHART ON AMM 71-00-42, BLEW OUT THE CDP LINE AND CHECKED FOR LEAKS.  NO LEAKS OR DEFECTS NOTED.  CHECKED AND FOUND FUEL FILTER CLEAN.  REPLACED FILTER AS A PRECAUTION.  PERFORMED ENGINE RUN TEST 3, THE ENGINE OPS CHECKED OKAY.  INSPECTED VSV FEEDBACK CABLE.
